Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Persisting headache, stress. Cure?

hey.. I have constant head ache since 6-7 days and I am worried about it it since ... as such this has never happened before.. i remain too tensed in past few weeks.. I do not have any othr problems like apetite loss or anything related to vision .. vomiting .. nothing like that just this headache towards left of my head.. it is constant since last 6-7 days days ..though intensity changes. thank you!
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response

Though entire spectrum is not involved this seems tension type headache.First-line treatment is subcutaneous administration of sumatriptan.

Lidocaine and other topical anesthetics sprayed into the nasal cavity may relieve or stop the pain, normally in a few minutes, but long term use is not suggested due to the side effects and possible damage to the nasal cavities.

Ergot compounds like cafergot have also been effectively used.

Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor